# SDR 2003F00241

- Difficulty date: February 5, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710B
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Indicator
- Part number: 06650012704
- Condition: Failed
- Location: Vsi
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2579 - BIL - NR 1 VSI FAILED DURING DESCENT.  CREW LANDED WITH NO FURTHER INCIDENT AFTER DECLARING EMERGENCY.  TCAS/VSI INDICATOR WAS BAD.  REPLACED VSI/TCAS INDICATOR, SYSTEM TEST GOOD.  (M)
